# SDR ASAA2018091126335

- Difficulty date: September 11, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 45,190 hours, 13,571 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A75017
- Condition: Worn
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT CARGO NET TIE DOWN AT STA 787 LT LUGS ARE WORN. GROUNDED - YES. AFT PIT CARGO TRACK AND LUG WERE REPAIRED AND REFINISHED IAW EA 800 53EA 20761 AND SRM 53 00 53 2R 3.
